# SDR CA110107003

- Difficulty date: December 24, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW610FA
- Propeller: Dowty R4086123F17
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 697071233
- Condition: Damaged
- Location: Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURN TO RAMP DUE TO ENG 2 PROP STUCK TO FEATHER.  REMOVED AND REPLACED PROPELLER HUB ASSY AS PER AMM 61-10-06-000-801.
